# SDR SWAA2024041762277

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT TRANSITION ANGLE HAD CORROSION AT NUTPLATE HOLES FROM BS 727I TO 767.  REMOVED CORROSION PER SRM 53-00-53-1A-2, 0.038' REMAINING THICKNESS. TRANS PANEL IS OUT OF LIMITS IAW SRM 53-00-53-1A-2.  CUT OUT DAMAGED TRANSITION ANGLE IAW SRM 53-00-53-1A-2.;02.  INSPECTED IAW SRM 53-00-53-2R-5.  REPLACED 18 NUTPLATES IAW SRM 51-40-10-2R-0.   REPAIRED R/H TRANSITION ANGLE BS  727H+10 TO 767, RBL 21 IAW SRM 53-00-53-2R-5 & SRM 53-00-53-1A-2.   REPAIRED RT TRANSITION ANGLE BS 727H+10 TO 767, RBL 21 IAW SRM 53-00-53-2R-5 AND SRM 53-00-53-1A-2.
